# SDR SWAA2019110838708

- Difficulty date: October 24, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727A +6 RBL 20 WL 158, Z ANGLE IS GOUGED. / BLENDED GOUGE AT AFT CARGO RH Z-ANGLE STA 727A+6 IAW SRM 53-00-53-1A-2. ORIGINAL THICKNESS. .040" AFTER REWORK .028"  .012" MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. TOOL: 36646 DUE: 05OCT20. REMOVED OUT OF LIMITS Z-ANGLE FROM STA 727 TO 727B+6 RH AND REPAIRED IAW SRM 53-00-53-2R-5. APPLE CIC IAW SRM 53-00-53-2R-5 STEP 4N.
